Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Spots on testicles, brown scabs, bleeding from scabs. Causes and treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
i have spots on my testicals ,look like brown scabs was bleeding ..but stoped..what is it ..i have a bad case od dermitus is this the same..???
Posted Sat, 5 May 2012 in Testicle Problems
Answered by Dr. Sudarshan 30 minutes later

Thanks for your query.

Brown spots on your testicle which bleed are most likely to be Angiokeratomas.
Angiokeratoma are benign tumors of vascular origin.
More common in your age(>60 yrs).
They are benign, mostly asymptomatic.(can be itchy in some)
Bleed on trauma.

Treatment of angiokeratomas can be RF cautery/cryothearapy.

They wont cause much trouble even if not treated.

However there can be many other conditions with similar presentatation.
Perhaps a visit to your DERMATOLOGIST /physician will help in diagnosis and treatment.

It would be more informative if you send me a picture of the lesion.
I would be able to help you in predicting the condition .

You can upload the photos here or mail me the photos to YYYY@YYYY with subject:ATTN Dr Sudarshan.
Please do confirm the sending of the photos by writing here, so that I can reply you back at the earliest.

Awaiting your response.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor